# SDR SWAA2024010213193

- Difficulty date: October 21, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 AND BTW STR26L / STR27L AFT CARGO COMPARTMENT 2023-652088<[01] REPLACED ANGLE - SUPPORT LOCATED BS867 AND BTW STR26L / STR27L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02  SEE INDIVIDUAL SIGNSOFF BELOW.;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
